# SDR FDEA201412304216

- Difficulty date: December 30, 2014
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 45,103 hours, 23,853 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Frame 61
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION OF AFT CARGO DOOR ACTUATOR ATTACH FITTING AT FRAME 61A SHOWS A CRACK 5CM IN LENGTH.  REPLACED THE CRACKED ATTACH FITTING AT FR61A ON AFT CARGO DOOR IAW SRM51-40-21.  ADJUSTED AND TESTED THE AFT CARGO DOOR IAW AMM52-32-11-05-01. TEST PASSED.  MAJOR REPAIR IAW GMM6-2-100.
